30.03.2019| | 1 Comments
Strattera makes me feel sick
Does this nausea go away or should I stay away from Strattera? I went from 50 to 75 to at 75 I gave up my concerta 36 mg. and at I also My Dr. I think would like to see on one or the other but I do feel that I get. Concerned about how Strattera is making me feel Intense body sweats and chills, nausea, dry heaves, burning pee. But they dissipate. It gave me severe side effects such as headache, muscle pain, nausea and i'm 20 & in college, strattera is literally the worst thing for me to ever try. i feel like.
Strattera makes me feel sick - notMore focused and grades are going up. I also take pristiq for depression and anxiety. I can almost write computer programming code again with ease after I was practically crippled. No outburst in school. I decided to not take it for a few days and i have yet to take it. Each type of antidepressant has its own contraindications and usage warnings; you should discuss these with your doctor. I am a journal keeper and quickly learned a few things.
Speaking: Strattera makes me feel sick
|FUROSEMIDE TO TORSEMIDE CONVERSION||179|
|Strattera side effects||When to take strattera|
|IS STRATTERA JUST LIKE ADDERALL||Seroquel 300 mg side effects|